Van der Corput sequences and linear permutations

F. Pausinger, Electronic Notes in Discrete Mathematics 43 (2013) 43–50.

Download
No fulltext has been uploaded. References only!

Journal Article | Published | English
Department
Abstract
This extended abstract is concerned with the irregularities of distribution of one-dimensional permuted van der Corput sequences that are generated from linear permutations. We show how to obtain upper bounds for the discrepancy and diaphony of these sequences, by relating them to Kronecker sequences and applying earlier results of Faure and Niederreiter.
Publishing Year
Date Published
2013-09-05
Journal Title
Electronic Notes in Discrete Mathematics
Acknowledgement
This research is supported by the Graduate school of IST Austria (Institute of Science and Technology Austria).
Volume
43
Page
43 - 50
IST-REx-ID

Cite this

Pausinger F. Van der Corput sequences and linear permutations. Electronic Notes in Discrete Mathematics. 2013;43:43-50. doi:10.1016/j.endm.2013.07.008
Pausinger, F. (2013). Van der Corput sequences and linear permutations. Electronic Notes in Discrete Mathematics, 43, 43–50. https://doi.org/10.1016/j.endm.2013.07.008
Pausinger, Florian. “Van Der Corput Sequences and Linear Permutations.” Electronic Notes in Discrete Mathematics 43 (2013): 43–50. https://doi.org/10.1016/j.endm.2013.07.008.
F. Pausinger, “Van der Corput sequences and linear permutations,” Electronic Notes in Discrete Mathematics, vol. 43, pp. 43–50, 2013.
Pausinger F. 2013. Van der Corput sequences and linear permutations. Electronic Notes in Discrete Mathematics. 43, 43–50.
Pausinger, Florian. “Van Der Corput Sequences and Linear Permutations.” Electronic Notes in Discrete Mathematics, vol. 43, Elsevier, 2013, pp. 43–50, doi:10.1016/j.endm.2013.07.008.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar